Hi Doctor, i am 63 years old male from delhi India. i have acute infract in left frontol lobe.
Patient :Hi Doctor,
i am 63 years old male from delhi India.
i have an acute infract in left frontol lobe.
Which caused strokes and fits.
i am on Fresium + Levipil 500 + deplatte A + Prodep + Remylin D from last 3 months.
But i feel extreme weakness everyday. And i also get chills sometime early morning randomly thrice a week.
I have following queries-
1- what are the side effects of these medicines.
2- for how long i need to take these medicines.
3- can the dosage be reduces gradually now.
4- how can i get rid of the weakness that i feel 24×7.
Thanks in advance.
Hi and Regards.
Thanks for your query and an elucidate history.
Read and understood the history of illness, medicines you are taking and the problem of extreme weakness and chills in the early morning three times a week.
To answer your queries in chronology as you have asked for.
1. The side effects of the medicines -Fresium, Levipil 500, Deplatte A, Prodep, Remylin D. The list of the side effects of these medicines is very long and I would request you to google on the internet to know the details.
Just to enumerate the most important ones for your reference;
Frisium can cause blurred vision, dizziness, drowsiness, loss of muscle coordination and nervousness.
Levipril can cause drowsiness, weakness and headache.
Deplatte A can cause excessive bleeding from trauma and dizziness.
Prodep can cause skin rash and restlessness.
Remylin D contains vitamins can cause gastric upset.
2. For how long to take these medicines: This is strictly decided by the Doctor / Neurologist treating you depending upon may factors like, your response to medicines, recovery, clinical and MRI evaluations. You should not alter the dosage on your own or with consultation with other Doctors other than the one you are under the care of.
3. Dosage can not be reduced or altered unless decided you your treating Neurologist.
4. How to get rid of the weakness you are getting 24 X 7: Most of the medicines loose their side effects of weakness over the time. You can discuss this with your treating Neurologist in details. Go for a nutritious diet, ambulation in bed or in the room or outside if you are able to walk or in a wheelchair to freshen up the body and/or mind is very important.
Another point of note is the history of chills in the morning three times in a week. Please discuss this with your Doctor and get investigated for Urinary tract infection or Malaria by the relevant blood and urine test and get treated accordingly. This can be an additional factor causing to more weak and not feeling good. A proper treatment can help you to recover faster.
I hope this answer helps you to get investigated and treated further and clear your doubts well.
Wishing you an early and permanent recovery
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.